# SDR AALA2020032429010

- Difficulty date: March 21, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 4,753 hours, 554 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 100260103
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - EMERGENCY LIGHTS STAY ON IN FIRST CLASS SEATS. SEAT 7D MANUALLY MOVED FORWARD AND WCU DISCONNECTED TO PRESERVE BATTERY INTEGRITY. WCU 23 FAULTS MSG 33-14023. FOUND RED CONNECTORS DISCONNECTED NEXT TO WCU 23 AT SEAT 7D. RECONNECTED RED CONNECTORS AS REQUIRED, RELOADED SOFTWARE, ALL TESTS PASSED.
